MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL CUP 36, 135 DEG; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL CUP 36, 135 DEG; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL CUP 36, 135 DEG
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
On 12/13/2022, it was reported by a sales representative via email that an ar-9512 stem/cup extraction adapter handle is not threading into the trial cups, as the threads are dull.Also, an ar-9522-135 trial cup is also dull.This was discovered during a procedure.Additional information received on 12/14/2022: this was discovered during an rts procedure on (b)(6) 2022.The cup was removed by hand and case was completed successfully.

Brand Name
UNIVERS REVERS TRIAL CUP 36, 135 DEG
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19318705
Report Number1220246-2024-03287
Device Sequence Number7577827
Product Code LXH
UDI-Device Identifier00888867061996
UDI-Public00888867061996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL CUP 36, 135 DEG
Device Catalogue NumberAR-9522-135
Device Lot Number250171801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown